# SDR ASOA201710265168

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT NR 2 LOCATION IS CORRODED AT MULTIPLE LOCATIONS BETWEEN FS 517 AND FS 565. REMOVED AND REPLACED SIDE  SEAT TRACK NR 2  IAW EC/TC REO 670-53-00-343 AND REO 670-53-00-343 REV M.
